# SDR WX0A2023011131695

- Difficulty date: January 11, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N330NV
- Make and model: Airbus A319-111
- Aircraft serial: 2786
- Aircraft time: 45,133 hours, 36,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 209899
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BAT/EPSU(12WL) EMER R MESSEGE DURING BATTERY CAPACITY TEST / REMOVED AND REPLACED EPSU BATTERY 12WL, IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A"
